# SDR AUS20020194

- Difficulty date: February 13, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 2721 · Rudder Tab Control System
- Part: Arm
- Part number: 6666100
- Condition: Cracked
- Location: Rudder Tab Contr
- Part time: 11,247 cycles
- Component: Rudder Tab Contr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM ARM ASSEMBLY CRACKED AROUND WELD.
